# SDR AUS20021306

- Difficulty date: November 14, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: 65255172
- Condition: Separated
- Location: Engine Cowling S
- Part time: 62,042 cycles
- Component: Engine Cowling S, Pwa, JT8D15
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE RH FORWARD COWL BLOWOUT PANEL MISSING. PANEL WAS FOUND ON RUNWAY.
